Ask an expert
Question

04 Dec 2004

MORNING AFTER PILL (OVRAL)
LAST WEEK SUNDAY I DRANK THE MORNING AFTER PILL THEN TOOK ANOTHER ONE IN THE AFTERNOON. THIS FRIDAY, I HAD SOME PAINS THINKING THAT IT IS MY MENSTRUAL PAINS, BUT STRANGELY ENOUGH I HAVE A DISCHARGE WHICH IS BROWN BUT VERY LITTLE. I ONCE HAD AN ECTOPIC 10 YEARS AGO. CAN IT BE IT AGAIN? DID THE MORNING PILL WORK OR NOT?
Answer 653 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The morning after Pill can alter your cycle. You could do a pregnancy test to be sure that you are not pregnant.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote